# SDR SWAA2024022946841

- Difficulty date: January 31, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,706 hours, 30,488 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED WINDSCREEN LT SIDE THE BATTERIE MEGAPHONE EMERGENCY EQUIPMENT AT FWD GALLEY AREA (8 EA) 2024-77349<[01] REPLACED WINDSCREEN LT SIDE THE BATTERIE MEGAPHONE EMERGENCY EQUIPMENT AT FWD GALLEY AREA (8 EA) I.A.W B737-700 AMM 25-64-00-900-804.;[02] TASK COMPLETED
